On Principle Eigenvalue for Linear Second Order Elliptic Equations in Divergence Form
Data(s) |
19/02/2014
19/02/2014
2003
|
---|---|
Resumo |
2002 Mathematics Subject Classification: 35J15, 35J25, 35B05, 35B50 The principle eigenvalue and the maximum principle for second-order elliptic equations is studied. New necessary and sufficient conditions for symmetric and nonsymmetric operators are obtained. Applications for the estimation of the first eigenvalue are given. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 161p-170p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Elliptic Equations #Maximum and Comparison Principle #Eigenvalue Problem |
Tipo |
Article |